# SDR CA980317045

- Difficulty date: February 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 69,991 hours
- Engine: Allsn 501D13D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, LEFT TORQUE WAS 400 HP LOWER THAN RIGHT FOR THE SAME TIT SETTINGS OF 895 DEGREES. AT 7000 FEET LEFT ENGINE DROPPED OFF, NTS''''ING AT 5500 RPM, FUEL FLOW AT 100 PPH. ENGINE RE-LIGHT ATTEMPTED ONCE AT 170 KIAS AND AGAIN AT 200 KIAS UNSUCCESSFULLY. ENGINE E-HANDLED, DISCONNECTED EDC AS PER CHECK LIST AND LANDED WITHOUT INCIDENT.
